MAUDE Adverse Event Report: QUEST MEDICAL, INC. Q2 CHECKMATE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

QUEST MEDICAL, INC. Q2 CHECKMATE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 9545
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were no patient complications associated with the alleged issue.The device was not returned for evaluation.A similar product which undergoes the same manufacturing process as the product complained about was evaluated and no leakage was observed.Dhr review conducted did not identify any manufacturing issues.The root cause of the alleged defect is unknown.
 
Event or Problem Description
The hospital reported an issue encountered with the intravenous administration extension set during use.The report stated that when they tighten the spin connector on the device it keeps turning and "strips" causing product to leak; it has happened on multiple occasions.There were no patient complications reported as a result of the alleged event.The device was not returned for evaluation.

Brand Name
Q2 CHECKMATE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key7011798
Report Number1649914-2017-00077
Device Sequence Number10999053
Product Code FPK
UDI-Device Identifier00634624095458
UDI-Public00634624095458
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number9545
Device Catalogue Number9545
Device Lot Number0502535D06
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;